| Texto completo | |
| Autor(es): |
Remizov, A. O.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF SINGULARITIES; v. 14, p. 22-pg., 2016-01-01. |
| Resumo | |
We study singularities of geodesics flows in two-dimensional generalized Finsler spaces (pseudo-Finsler spaces). Geodesics are defined as extremals of a certain auxiliary functional whose non-isotropic extremals coincide with extremals of the action functional. This allows us to consider isotropic lines as (unparametrized) geodesics. (AU) | |
| Processo FAPESP: | 14/04944-6 - Fluxos geodésicos em métricas singulares |
| Beneficiário: | Farid Tari |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |